# SDR REXA2024110101388

- Difficulty date: November 15, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R LONGERON IS CORRODED BETWEEN FS 349 AND FS 364   REMOVED AND REPLACED STRINGER 25R LONGERON BETWEEN F.S.333 TO F.S.364.
